SciELO - Scientific Electronic Library Online

 
vol.27 issue2EXISTENCE OF SOLUTIONS OF SEMILINEAR SYSTEMS INA BIRKHOFF TYPE THEOREM FOR STRONG VARIETIES author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.27 no.2 Antofagasta Aug. 2008

http://dx.doi.org/10.4067/S0716-09172008000200005 

Proyecciones Journal of Mathematics
Vol. 27, Nº 2, pp. 163-177, August 2008.
Universidad Católica del Norte
Antofagasta - Chile


FUNCTIONS OF BOUNDED (φ, ρ) MEAN OSCILLATION


RENÉ ERLÍN CASTILLO 1
JULIO CÉSAR RAMOS FERNÁNDEZ 2
EDUARD TROUSSELOT 2

1 Ohio University, U.S.A
2 Universidad de Oriente, Venezuela.

Correspondencia a:



Abstract
In this paper we extend a result of Garnett and Jones to the case of spaces of homogeneous type.


2000 Mathematics Subject Classification: Primary 32A37. Secondary 43A85.

REFERENCES
[1] J. Garnett and P. Jones. The distance in BMO to L8, Ann. of Math., 108, pp. 373-393, (1978).
[2] F. Jhon and L. Nirenberg. On functions of bounded mean oscillation, Comm. on Pure and Appl. Math., XIV, pp. 415-426, (1961).
[3] R. Marcias and C. Segovia. Lipschitz functions on space of homogeneous type, Avd. Math., 33, pp. 257-270, (1979).
[4] J. Mateu, P. Mattila, A. Nicolau and J. Orobitg. BMO for non-doubling measure, Duke Math. Journal, 102, pp. 533-565, (2000).

RENÉ ERLÍN CASTILLO
Department of Mathematics
Ohio University
Athens
Ohio 45701
U. S. A.
e-mail : rcastill@math.ohiou.edu

JULIO CÉSAR RAMOS FERNÁNDEZ
Departamento de Matemáticas
Universidad de Oriente
6101 Cumaná
Edo. Sucre, Venezuela
e-mail : jramos@sucre.udo.edu.ve

EDUARD TROUSSELOT
Departamento de Matemáticas
Universidad de Oriente
6101 Cumaná,
Edo. Sucre, Venezuela
e-mail : eddycharles2007@hotmail.com

Received : November 2006. Accepted : July 2008


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License